# SDR DALA2020032001953

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 BTW FR68 AND FR 69 AFT GALLEY AREA, REPLACED FLOOR BEAM -Y1162.5 NEW LOCATED BTW FR68 AND FR69 AFT GALLEY AS PER A320 SRM 51-72-11 AND DWG #D53472001
